| Model Number |
SARP-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Coagulation Disorder (1779)
| Date of Event |
06/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported on (b)(6) 2021, a 30mm sjm sã©guin semi-rigid annuloplasty ring was implanted.Post procedure, worsening afibrinogenemia was noted.The physician noted that as soon as a patient shows an abnormal valve, the coagulation is optimized.The event was reported based of the clinical study protocol.There is no baseline valve for this patient to confirm if there is really a deterioration in health.The patient was administrated medication.The patient was reported to be in stable condition and since has been discharged.(crd_985 - arb pmcf; (b)(4)).
Additional Manufacturer Narrative
Correction: upon review, the sjm sã©guin semi-rigid annuloplasty ring should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.
Event or Problem Description
Subsequent to the initially filed information, the following information was received on (b)(6) 2021: it was reported that the afibrinogenemia diagnosis in this event was used to document temporary changes in fibrinogen levels in the blood.Therefore the information reported initially remains a reportable event.
Additional Manufacturer Narrative
An event of worsening afibrinogenemia was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.